# SDR N6WA20200309204

- Difficulty date: March 2, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 27,829 hours, 18,793 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cascade
- Part number: CN6241241007
- Part serial: 3511
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE LOWER INBOARD CASCADE IS CRACKED. REMOVED AND REPLACED LEFT HAND LOWER INBOURD CASCADE IAW CRJ 700 AMM 78-34-01
